i have a question for you accutane users.... what kind of side affects did you experience while on accutane? i am in my 3rd week right now and my skin is looking great so far..... i am also sick with the fever and my back is achy. i know that back pain is a side affect...so i was wondering what you all think baout this and what kind of side affects you experienced.thanks!
I am on my third week also and my side affects have been:
very very dry lips.....they're almost bleeding
a very sore back and neck
headaches that feel like migraines where you think you are going to be sick
and i would say thats about it. I really like it so far and i think i've experienced a bit of an intial breakout but nothing to major. I hope you get the same results!
i need advice - call your doctor about those headaches if they are severe, frequent, or persistent. that's been reported as a side effect, but your doctor should know about it.
3rd week of accutane - dry itchy eyes (i wear contacts), have been more sore than usual (from dancing), raw patches of skin appearing on arms, dry patches under nose, mouth, on cheek, mildly dry lips, a few pimples to mark the initial breakout, skin looking dull.